# SDR 04FDEA00359

- Difficulty date: February 8, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP CTR VANE TRACK CUTOUT HAS CHAFE MARK ON I/B & O/B FITTING AND SKIN.  LT I/B FLAP CTR VANE TRACK CUTOUT HAS CHAFE MARK ON I/B & O/B - CHAFE   MARK AT I/B & O/B SKIN EDGE TRIMMED 0.080 AS PER SRM 51-21-01 VOL 2 WITHIN LIMIT AS PER SRM   57-00-01 FIG 1A VOL 1 & CHAFE MARK AT FITTING EDGE REPAIR CARRIED OUT AS PER FEDEX EA   1-5750-74313 WING - LH LE I/B FLAP VANE SUPPORT - RIB CHAFFED, HFEC CARRIED OUT AT   REWORKED AREA & FOUND NO CRACK EVIDENT.
